×

zbMATH — the first resource for mathematics

Series formelles et algèbres syntactiques. (French) Zbl 0444.68075

MSC:
68T99 Artificial intelligence
16S10 Associative rings determined by universal properties (free algebras, coproducts, adjunction of inverses, etc.)
16Rxx Rings with polynomial identity
20M35 Semigroups in automata theory, linguistics, etc.
13J05 Power series rings
11B37 Recurrences
13F25 Formal power series rings
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] Benzaghou, B, Algèbres d’Hadamard, Bull. soc. math. France, 98, 209-252, (1970) · Zbl 0206.33203
[2] Berstel, J, Sur LES pôles et le quotient d’Hadamard de séries \(N\)-rationnelles, C.R. acad. sci. Paris, 272, 1079-1081, (1971) · Zbl 0263.13004
[3] \scN. Bourbaki, I. “Algèbre,“ Chap. 1.5, Hermann, Paris; II. “Algèbre commutative,” Chap. 5, Hermann, Paris.
[4] Blanchard, A, LES corps non commutatifs, (1972), Presses Univ. France Paris · Zbl 0249.16001
[5] Brzozowsky, J.A, Hierarchie of aperiodic languages, RAIRO-informatique théorique, 10, 33-49, (1976)
[6] Cahen, P.J; Chabert, J.L, Eléments quasi-entiers et extensions de Fatou, J. algebra, 36, 185-192, (1975) · Zbl 0309.13004
[7] Cantor, D.G, On arithmetic properties of coefficients of rational functions, Pacific J. math., 15, 55-58, (1965) · Zbl 0125.28402
[8] Chevalley, C, Fundamental concepts of algebra, (1956), Academic Press New York · Zbl 0074.01502
[9] Choffrut, C, Contribution à l’étude de quelques familles remarquables de fonctions rationnelles, Thèse d’etat université, (1978), Paris VII
[10] Curtis, C.W; Reiner, I, Représentation theory of finite groups and associative algebras, (1962), Interscience New York/London · Zbl 0131.25601
[11] Eilenberg, S; Eilenberg, S, ()
[12] Fliess, M, Sur divers produits de séries formelles, Bull. soc. math. France, 102, 181-191, (1974) · Zbl 0313.13021
[13] Fliess, M, Matrices de Hankel, J. math. pures appl., 53, 197-224, (1974) · Zbl 0315.94051
[14] Fliess, M, Sur certaines familles de séries formelles, Thèse d’etat université, (1972), Paris VII
[15] Herstein, I.N, Noncommutative rings, Carus mathematical monograph, (1968) · Zbl 0177.05801
[16] Hotz, G, Der satz von chomsky-schützenberger und die schwerste kontext-freie sprache von S. greibach, Soc. math. France, astérisque, 38-39, 105-115, (1976) · Zbl 0352.68090
[17] \scG. Jacob, Un Théorème de factorisation des produits d’endomorphismes de Kn, J. Algebra, à paraître. · Zbl 0441.16002
[18] Karhumäki, J, Remarks on commutative \(N\)-rational séries, Théor. comput. sci., 5, 211-217, (1977) · Zbl 0368.68068
[19] Lameche, K, Quelque propriétés des séries rationnelles en variables non commutative, J. combinatorial theory ser. A, 14, 128-135, (1973) · Zbl 0249.12014
[20] Lang, S, Algebra, (1971), Addison-Wesley Reading, Mass
[21] Lech, C, A note on recurring séries, Ark. mat., 2, 417-421, (1953) · Zbl 0051.27801
[22] Pathiaux, G, Algèbre de Hadamard de fractions rationnelles, C.R. acad. sci. Paris Sér. A, 267, 977-980, (1968) · Zbl 0165.36502
[23] Perrot, J.-F, Variétés de langages et opérations, Théor. comput. sci., 7, 197-210, (1978) · Zbl 0398.68035
[24] Pin, J.E, Sur trois variétés de langages bien connus, () · Zbl 0402.68053
[25] Pisot, C, ()
[26] Polya, G, Arithmetische eigenschaften der reihenentwichlungen rationaler funktionen, J. reine angew. math., 151, 1-31, (1921) · JFM 47.0276.02
[27] \scG. Polya et G. Szego, “Aufgaben und Lehrsätzen aus der Analysis,” 2, Band 8, Abschnitt, Springer-Verlag, New York/Berlin.
[28] Procesi, C, Rings with polynomial identities, (1973), Dekker New York · Zbl 0262.16018
[29] Reutenauer, C, Une caractérisation des anneaux de Fatou faibles, C.R. acad. sci. Paris Sér. A, 287, 295-296, (1978) · Zbl 0392.13002
[30] Reutenauer, C, Variétés d’algèbres et de séries rationnelles, () · Zbl 0482.68079
[31] Reutenauer, C, Sur LES séries associées à certains systèmes de lindenmayer, Théor. comput. sci., 9, 363-375, (1979) · Zbl 0456.68084
[32] \scC. Reutenauer, Sur les variétés de langages et de monoïdes, dans “Actes du 4ème Congrès G.I. Aachen,” Lecture Notes in Computer Science, Springer-Verlag, New York/Berlin.
[33] Sakarovitch, J, Monoïdes pointés, (), 235-264 · Zbl 0419.68093
[34] Salomaa, A; Soittola, M, Automata-theoretic aspects of formal power series, (1977), Springer-Verlag New York/Berlin
[35] Schützenberger, M.P, On the definition of a family of automata, Inform. contr., 4, 245-270, (1961) · Zbl 0104.00702
[36] Schützenberger, M.P, On a theorem of R. jungen, (), 885-889 · Zbl 0107.03102
[37] Schützenberger, M.P, On finite monoïds having only trivial subgroups, Inform. contr., 8, 190-194, (1965) · Zbl 0131.02001
[38] Simon, I, Piecewise testable events, (), 00. 214-00. 222
[39] Chirchov, A.I, On rings with identity relations, Mat. sb. N.S., 43, 85, 277-283, (1957), [en russe]
[40] Sontag, E, On some question of rationality and decidability, J. comput. system. sci., 11, 375-385, (1975) · Zbl 0357.68064
[41] Sontag, E; Rouchaleau, Y, Sur LES anneaux de Fatou forts, C.R. acad. sci. Paris Sér. A, 284, 331-333, (1977) · Zbl 0357.94057
[42] Straubing, H, Aperiodic homomorphisms and the concatenation product of recognizable sets, J. pure appl. algebra, 15, 319-327, (1979) · Zbl 0407.20056
[43] Zalcstein, Y, Locally testable languages, J. comput. system sci., 6, 151-167, (1972) · Zbl 0242.68038
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.